# SDR ASAA2020012101903

- Difficulty date: January 20, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 26,751 hours, 8,634 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF2 FAIL IN ACTIVE & STANDBY WINDOWS. GROUNDED - YES. ACCOMPLISHED RTP B737-900 FIM 23-12 TASK 815, AND HF COMM BITE REF FIM 23-11 TASK 801 NO FAULTS LOGGED ON NR 1 OR 2 HF TRANSCEIVERS, COMM CHECK WITH SFO BY CREW OPS NORMAL. ALL GROUND TESTS PASSED.
